# SDR EBVR201602020664

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: General aviation
- Aircraft: N620TM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5440
- Aircraft time: 8,115 hours, 4,170 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Detector
- Part number: 60093000123
- Condition: Out Of Limits
- Location: Flaps
- Part time: 8,115 hours, 4,170 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION EVENT.  THE FLAP ASYMMETRY/OVER SPEED DETECTOR AND BRAKE UNIT FUNCTION TEST WAS COMPLIED WITH AS PART OF THE SCHEDULED INSPECTION. DURING THE FUNCTION TEST, THE LT BRAKE UNIT FAILED THE TESTING.
